severe foot pain and purple toes,could ... - Anticoagulation UK

Anticoagulation UK
2,663 members981 posts

severe foot pain and purple toes,could it be warfarin?

does anyone have severe foot pain and purple toes taking warfarin? my husband has suffered really bad foot pain and purple toes for 2 years this started just after starting taking warfarin hes told doctors but they don't seem to associate it,sometimes he can't even get down stairs it just seems strange it starting jut after he started taking warfarin.

Related Tags

3 Replies
oldestnewest

Hi Cassie17,

Purple toe syndrome is a rare complication of warfarin treatment. If it develops it usually is with in the first couple of months of taking warfarin.

If you google it you should find some information and take it to your doctor. Depending on why he is on warfarin there may be alternatives he can take.

1 like
Reply

I used to get real cold feet and the tips of my toes would turn ghost blue/purplish, my dr said it was raynauds.

Reply

I have this awful . Also horrific cramp

Reply

You may also like...